MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TM REVERSE 2.5MM PIN STERILE; PROSTHESIS, REVERSE SHOULDER

ZIMMER BIOMET, INC. TM REVERSE 2.5MM PIN STERILE; PROSTHESIS, REVERSE SHOULDER
Catalog Number 47430902501
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the baseplate centering pin broke off during surgery.It was not noticed during the procedure, but discovered in a followup x ray that a fragment had fractured and been retained.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4): d4: product id was provided for two pins however, it is unknown which of the two pins has broken.Therefore, the affected pin could be any of the following: 47430902501 - tm reverse 2.5mm pin sterile- 67353840 udi: (b)(4) manufacturing date: jul 21, 2025 expiration date: jul 15, 2035.47430902501 - tm reverse 2.5mm pin sterile - 67574693 udi: (b)(4) manufacturing date: jan 10, 2025 expiration date: sep 26, 2035.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
TM REVERSE 2.5MM PIN STERILE
Common Device Name
PROSTHESIS, REVERSE SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25246781
Report Number0001822565-2026-01675
Device Sequence Number10534373
Product Code HSD
UDI-Device Identifier00889024274273
UDI-Public(01)00889024274273(17)350926(10)67574693
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K121543
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number47430902501
Device Lot Number67353840
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown